# SDR F3LA2024011100002

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N610FR
- Make and model: Airbus A321-271N
- Aircraft serial: 11180
- Aircraft time: 3,317 hours, 1,453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED AS A RESULT OF AN SDR REPORTABLE EVENT DUE TO DIRTY SOCK SMELL ON APPROACH.    FOUND RECIRCULATION FILTERS CONTAMINATED. SMELL NOTED DURING REMOVAL. REMOVED AND REPLACED RE-CIRCULATION FILTERS IAW AMM 21-21-41-400-001-A. PERFORMED LEVEL "A" DECONTAMINATION OF ECS. NO ODORS NOTED DURING OR AFTER. A/C OK FOR SERVICE. AMM 21-00-00-615-802-A/END/
